# SDR ASAA0540524

- Difficulty date: October 6, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591130A
- Part serial: 3015
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT AILERON LOWER SKIN DELAMINATED ON FORWARD INBOARD CORNER.  PREPPED AREA, APPLIED BONDED GRAPHITE LAYUP IAW B737-400 SRM 51-70-17.  (M)
